How to use NARCAN to save a life
Join us and spread the word to your community
In the event of a suspected opioid overdose, 911 should be called immediately to get emergency help. While waiting for help to arrive, knowing how to use NARCAN - an opioid reversal drug, can save someone’s life.
In this video, the Clinton Foundation’s Megan Affrunti, Director of Substance Use Disorders & Recovery, shares an important instructional on how you can act quickly to administer NARCAN.
Remember, calling 911 is always the first course of action and administering NARCAN is not a substitute for getting the person emergency medical help.
Saving someone from an opioid overdose can be their first step to long-term recovery. For more information on recovery resources near you call the National Helpline: 1-800-662-HELP
For more information about our work, head to Clintonfoundation.org/hope
World Peace Day//Global Broadcast - Connect Universe - Sept 21WHAT IS CONNECT UNIVERSE? Connect Universe is a global empowerment that aims to inspire a more connected and conscious world for Responsible Leadership
Connect Universe - Bawa Jain and Sam Beard Discuss the launch of a global movementSam Beard, About Connect Universe Connect Universe is a global empowerment movement that aims to inspire a more connected and Civility
Welcome to the Addiction & Overdose Action CenterWelcome to the Addiction and Overdose Action Center! Here you will find a host of information on the opioid crisis and concrete Addiction and Overdose